# SDR DL76G030201

- Difficulty date: February 27, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 50,378 hours, 13,120 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591B
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD EQUIP COOLING FAN STATUS MSG HAD AN ODOR IN AIR CONDITIONING AT THE SAME TIME.  WENT TO STBY ON EQUIP COOLING AND ODOR DIMINISHED.  REPLACED FAN.
